Journal of Differential Geometry

A residue formula for holomorphic vector-fields

Raoul Bott

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 1, Number 3-4 (1967), 311-330.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214428096

Digital Object Identifier
doi:10.4310/jdg/1214428096

Mathematical Reviews number (MathSciNet)
MR0232405

Zentralblatt MATH identifier
0179.28801

Subjects
Primary: 57.34

Citation

Bott, Raoul. A residue formula for holomorphic vector-fields. J. Differential Geom. 1 (1967), no. 3-4, 311--330. doi:10.4310/jdg/1214428096. http://projecteuclid.org/euclid.jdg/1214428096.


Export citation